Posted by yxibow on January 17, 2006, at 1:09:23
In reply to Re: Weigth gain on Remeron ....how to handle it?, posted by tepiaca on January 16, 2006, at 20:22:46
> Hi guys.
> As you said, there is no reason to stay on
> Remeron and struggle with weigth gain if I am
> not receiving a good AD effect.
> I believe I am not gonna keep taking it.
> I have just ate like 40 kisses (chocolates)
> o my god and Im still looking at the refrigerator
> for more food. I dont think I could handle it.
> I better look for other option
> This is the only side effect of Remeron for me
> but is a hard one. I dont feel drugged and
> nothing like that I just want to eat everything
> and yes phillipa we do eat fruit and vegetables
> here in Mexico. My dad himself bring some fruit
> from our ranch today. Tortilla yes ! , alot of
> tortilla !. if you eat one week tortilla you
> can be an enormoues cow, it is delicious but
> weigth gain is some of the things you can get
> from it.
> Guys I feel calm in this moment. I believe
> is the Xanax. Im only taking 0.5mg a day
> Im planning to take more. It seems xanax
> help more than klonopin for social anxiety
> is rare dont you think?
> Love you
> your mexican friend
Xanax is fairly strong, but there is no one tailored benzodiazepine for each person. Effexor has been labeled in the US for both depression and SAD. I dont know if you have tried Cymbalta, which I believe is available in Mexico, and is also a good antidepressant though you may have to wait quite a while for the effects to really kick in.